MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-020-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported during procedure, the fiber broke on the proximal side and burned the physician.The procedure was completed.There were no patient complications reported.
 
Event or Problem Description
It was reported during procedure, the fiber broke on the proximal side and burned the physician.The burn was in the right hand and there was not treatment.The procedure was completed.There were no patient complications reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field h6: evaluation conclusion codes.Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22299042
Report Number2124215-2025-40755
Device Sequence Number9227723
Product Code GEX
UDI-Device Identifier17290109145669
UDI-Public(01)17290109145669
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-020-01
Device Catalogue Number0644-020-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/29/2025
07/23/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/21/2025
08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown